# SDR SWAA2013031413650

- Difficulty date: March 7, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 62,858 hours, 52,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 6549509
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL ANGLE OF THE NR 7 O/B FLAP TRACK FAIRING SUPPORT CRACKED.  REMOVED AND REPLACED ANGLE PER SRM.
